MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 6; STEM CEMENTLESS TI COATED

MEDACTA INTERNATIONAL SA STEM: MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 6; STEM CEMENTLESS TI COATED
Model Number 01.39.206
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Joint Dislocation (2374)
Date of Event 12/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 january 2021: lot 163570: (b)(4) items manufactured and released on 25-july-2016.Expiration date: 2021-07-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold.Another similar event has been reported.Additional device involved: batch review performed on 18 january 2021: cup: mpact 01.32.150mb double mobility acetabular shell ø50 (k143453)lot.160428: (b)(4) items manufactured and released on 04-april-2016.Expiration date: 2021-03-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery due to stem loosening, 4 years 4 months after the primary.Tests showed that the patient had an allergic reaction to nickel.The surgeon revised all components and the surgery was completed successfully.

Brand Name
STEM: MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 6
Common Device Name
STEM CEMENTLESS TI COATED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11200885
Report Number3005180920-2021-00054
Device Sequence Number14020829
Product Code LZO
UDI-Device Identifier07630030885662
UDI-Public07630030885662
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K151531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/11/2021
Device Model Number01.39.206
Device Catalogue Number01.39.206
Device Lot Number163570
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2020
Initial Report FDA Received Date01/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;